# SDR DU4R2006372

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Engine: Pwa JT8D*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 24794  FOUND RT HORIZ STAB. T/E UPPER SKIN TORN BOTH IB AND OB SIDE OF NR3 BALANCE BAY STAB. STA. 157 AND 195 AFT OF AFT SPAR.  CUT OUT TORN SKIN OF RT HORIZ. STAB. T/E BOTH IB AND OB END OF NR3 BALANCE BAY.  FABRICATED AND INSTALLED DOUBLERS 10.8 X 5.3 INCHES, 4.7 X 4.6 INCHES AND 3.8 X .7 INCHES FROM 2024-T3 .032 IAW SRM 51-40-20 FIG. 1.
